Abnormal abdominal computerized tomography with amiodarone therapy and clinical significance.

@article{Shenasa1984AbnormalAC,
  title={Abnormal abdominal computerized tomography with amiodarone therapy and clinical significance.},
  author={Mohammad Shenasa and U Vaisman and Marc Wojciechowski and Stephen Denker and V. Subbalakshmi Murthy and Muhammad. Akhtar},
  journal={American heart journal},
  year={1984},
  volume={107 5 Pt 1},
  pages={
          929-33
        }
}
Although the antiarrhythmic agent, amiodarone, is known to cause elevation of liver function tests, the effect of this drug on abdominal computerized tomography (CT) scans in patients on amiodarone therapy is unknown. Since iodine is in its molecular structure, the presence of amiodarone or its metabolites might be expected to produce higher CT numbers similar to the effect of contrast agents. To test this hypothesis, CT scans were performed in a series of 25 patients receiving amiodarone, 14… CONTINUE READING
BETA